Basic properties of the problem of the best simultaneous approximation of several elements

Authors

  • Yu. V. Hnatyuk Кам’янець-Поділ. нац. ун-т

Abstract

For the problem of the best approximation of several elements with respect to the maximum of convex-concave fractional functions with additional restrictions, we establish duality relations and criteria for the element of the best approximation.

Published

25.09.1996

Issue

Section

Research articles

How to Cite

Hnatyuk, Yu. V. “Basic Properties of the Problem of the Best Simultaneous Approximation of Several Elements”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 9, Sept. 1996, pp. 1183–1193, https://umj.imath.kiev.ua/index.php/umj/article/view/5233.